# SDR AALA201708099021

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 55,098 hours, 20,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2315
- Condition: Faulty
- Location: Cabin
- Part time: 53,507 hours, 20,020 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY. POWER SUPPLY ABOVE R3 DOOR FAULTING. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT ABOVE R3 DOOR IAW AMM.
